Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Red dot like rashes on upper thighs. Have eczema and dry skin. Stress related?

Hi there...I ve never done one of these before...but I have this strange purpley red dot-like rash on my upper thighs. I am a 15 year old female with eczema and fairly dry skin . I have gotten this dot-like rash thing for the last two years..mainly in the fall and winter. It comes and goes faded out and returning. I initially thought it was stress related, but now I am really unsure. Any help or advice would be greatly appreciated. Thank you. Have a nice day.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Psychiatrist 's  Response
Jun 2013
Hi there ~ What you have in the form of skin rash seems to be a dermatological (skin) condition that needs expert advice with treatment. I suggest that you visit your dermatologist (skin doctor) as soon as you can to have yourself checked out. Best wishes in good health to you. Take care and have a nice day !
Answered: Sat, 19 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor